# SDR 95FDEA00455

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792AL
- Condition: Corroded
- Location: Bs 496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON SEAT TRACK BS 496 RBL 25 WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 480 TO 510  RBL 25 WL 208 PER FEDEX SRM 53-10-05 AND 53-10-01.
